Format

Send to

Choose Destination
See comment in PubMed Commons below
Gastroenterol Clin Biol. 1986 Feb;10(2):177-9.

[Sclerosing cholangitis after chemotherapy by continuous hepatic intra-arterial infusion of fluorodeoxyuridine].

[Article in French]

Abstract

A case of sclerosing cholangitis after a two-month treatment by hepatic artery infusion of FUDR is reported. The patient presented with jaundice and a marked increase in serum alkaline phosphatase activity which persisted after withdrawal of FUDR infusion. Endoscopic retrograde cholangiogram revealed a stricture of the middle part of the common bile duct, which was treated by endoprosthesis insertion. From this report, as well as those previously published, it is concluded that sclerosing cholangitis may complicate continuous hepatic artery infusion with FUDR. This lesion could be secondary to an FUDR-induced arteritis in the branches of hepatic artery which supply bile ducts.

PMID:
2939001
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center